Struggling after prostap

Hi I am currently in limbo land between my last prostap injection (I was on it for 11 months) and a total hysterectomy. Prostap was absolutely amazing for me, side effects weren't too bad and I was pain free for the first time in so long! My last injection was a 1 month dose on 14th October and I feel absolutely horrendous. The stomach pain is back with a vengeance, I'm not sleeping, my mood swings are horrendous and I seem to have symptoms of spd which I had when I was pregnant making it painful to even walk. Also my periods have started again already. I feel like I am teetering on the edge of a nervous breakdown at the moment and feel like I have no one to talk to. Tried talking to the husband but he just looks at me like I've gone mad.

Has anybody on here had similar or have I just lost the plot as my husband seems to think I have?

Feeling very desperate at the moment 😖

oldestnewest

You may also like...